MAUDE Adverse Event Report: BIOMÉRIEUX ITALIA S.P.A VIDAS® 3

BIOMÉRIEUX ITALIA S.P.A VIDAS® 3
Model Number 412590
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Intended use: the vidas® 3 system is a complete standalone immunodiagnostic system intended for trained and qualified laboratory technicians (daily routine use) and laboratory administrators (application configuration).The vidas® 3 system is intended to be used with vidas® reagents in clinical laboratories only.This device is an in vitro diagnostic medical device for professional use only.Issue description: on (b)(6) 2026, a customer from france notified biomérieux of a pump issue that led to false results when using vidas 3 - (ref.412590, serial number (b)(6)).The customer noticed that there was an issue with the calibration made with the toxo igg parameter, which showed systematic discrepancies in position a2 with relative fluorescence value two times lower compared to other positions.The first invalid calibration occurred around (b)(6) 2026.A retrospective analysis of calibration and patient reports shown that up to 16 patients may have been affected across assays (ebna, cors, vcam, cmvm, cmvg, lym, lh and txg), all launched-on position a2.However, at the time of the assessment, no additional testing had been performed by the customer on these patient samples.As a result, there is no confirmation as to whether any of the 16 identified cases were indeed impacted.A field service engineer went to the customer place.The compartment a was deactived.Normal function was tested and all was clear.The sections were cleaned and checked.The pump in section a was replaced and the firmware was updated.The customer reported that there was no patient harm or incorrect treatment due to the referenced issue nor delay in rendering the results.A biomérieux internal investigation will be initiated.

Brand Name
VIDAS® 3
Common Device Name
VIDAS® 3
Manufacturer (Section D)
BIOMÉRIEUX ITALIA S.P.A
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMÉRIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
romain marti
5 rue des aqueducs
craponne 69290
FR   69290
MDR Report Key25150581
Report Number9615037-2026-00003
Device Sequence Number15801826
Product Code JJE
UDI-Device Identifier03573026380175
UDI-Public03573026380175
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412590
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown